# SDR CALA9700799

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING GEAR DOOR AFT HINGE SKIN.  A DOUBLER WAS INSTALLED IAW SRM 52-00-3.
